Approximation by Bivariate Lupa and Szasz-Brenke type Operators


7th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Kyiv, Ukraine, 28 - 31 August 2018, vol.2037 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2037
  • Doi Number: 10.1063/1.5078469
  • City: Kyiv
  • Country: Ukraine


In this study, a combination of Lupas operators and Chlodowsky-Szasz operators based on Brenke polynomials is introduced. The degree of approximation of these bivariate operators is examined in terms of the complete modulus and partial modulus of continuity and results related to Lipschitz classes are given. Finally, the rate of convergence of the operators to certain functions are given by graphical examples.